MathSciNet Relay Station
MathSciNet bibliographic data
MR2177681 (2006j:11072) 11F70 (11F66 11M41)
Liu, Jianya; Wang, Yonghui; Ye, Yangbo A proof of Selberg's orthogonality for automorphic $L$-functions. Manuscripta Math. 118 (2005), no. 2, 135–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement